# SDR DL72S010270

- Difficulty date: February 14, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- Aircraft time: 61,702 hours, 48,803 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WEB WAS FOUND WITH A .5 INCH CRACK AT RBL 8 AND WL 182.  THE CRACK WAS ROUTED OUT OF THE WEB AND REPAIRED WITH A TITANIUM DOUBLER PER ER/A 380049-14.
